# SDR CALA2018021600647

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 75,034 hours, 10,656 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT ROWS 24 TO 28 LEFT AND RIGHT SIDES ARE INOPERATIVE.   FOUND THE CONNECTOR LOOSE.  CONNECTED AND OPS CHECKED GOOD IAW WDM 33-51-13.
